# SDR SWAA2022020149545

- Difficulty date: September 15, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 49,398 hours, 28,778 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 SEAT TRACK HAS CORROSION AT TOP OF SEAT TRACK MARKED STA 663 TO STA 685 / E105918-RATAVONG; JEFFREY - 09/19/2017 05:56 COMPLETE: REMOVED AND REPLACED SEAT TRACK IAW SRM 51-40-02.
